So first allow me to start by saying I have come here for genuine advice only. Now that is out of the way…
I am on TRT (gel) dialled in and have been for 3 years. I recently completed a 4 week cycle of transdermal Trestolone at 2ml per day (45mg/1.5ml), and did very well. Literally felt on fire. Strength, mentality and libido went through the roof. Made gains. Felt great.
Although touted as a very harsh experimental compound, I picked Trestolone specifically for it’s unique property of (in some cases) sustaining male characteristics in the absence of Testosterone (also increasing libido not killing it). I believe it is forked from a 19-Nor at it’s roots, so not a compound I’d recommend anyone mess with (certainly not after my experience) Since I am recieving TRT though, I thought pct wouldn’t matter, although of course I covered all of my basis on cycle with a comprehensive cycle support.
Other tools I have been using for around 3 months are pre workout and nitric oxide boosters. I also started supplementing with fish oil, multi vitamins and a concentrated dose of vitamin c & d.
Now for the problem. I decided after my trest cycle to stop everything to give myself a break. No pre workout, no nitric oxide boosters, literally just my TRT and diet. Honestly? I feel like absolute crap. Literally a shadow of myself a month ago.
Seriously, I feel worse than when I did prior to TRT. No motivation. Tingling in fingers. Flushed/run down look in face. Depressed.
But more worrysome, the physical feelings. I have experienced an unexplained and significant drop in strength. Anxiety like chest pains. Can barely make one deadlift with 150kg without a cramping feeling/pain in lower back. I was cluster deadlifting 200kg for 5x5 peice of cake around 4 weeks ago and still completed and entire 1.30 hours of training.
Something feels seriously off all of a sudden, and before I get bloodwork checked I wonder if anyone with more experience could give their thoughts and point some directions as to what could be going on? And where to start?